# SDR UPS09554763

- Difficulty date: February 12, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FUSELAGE EXTERIOR SKIN - CROWN AREA LIGHTNING STRIKE BETWEEN STR 1 AND STR 2R BS 451.5.  REPAIRED PER SRM 53-00-01-2R6.
